# SDR AALA20090406TUL49

- Difficulty date: March 26, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911406U17
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2L CRACKED AT STATION 160.  CUT OUT DAMAGED LONGERON AND INSTALLED LONGERON SPLICE PER SRM 53-02-00.
